MAUDE Adverse Event Report: OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number D141101
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report isbased upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that the device was introducing air.There was no patient consequences reported.No additional information is available.
 
Additional Manufacturer Narrative
Device was used in treatment.One 13.5f guidestar steerable guiding sheath was received with the dilator.There were no other accessories.Traces of blood were not found on or inside the sheath.According to the event description summary, the device was introducing air.The sheath was leak tested using the iso 11070 for liquid leakage test method.The device was occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no leakage was observed from the hemostatic valve.The sheath was further pressurized beyond 300kpa and no leakage was observed from the stopcock, sideport tubing or through the handle the device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Returned device analysis revealed the sheath was within manufacturing specifications.The hemostatic valve looked normal and was intact.The sheath also met the iso leakage test method requirement.According to the device history record, the sheath passed all in-process and qa final inspection steps before shipping to the customer including visual inspection and leak test.Per procedure destino steerable guiding sheath in-process and final inspection: sample size: ansi z 1.4, gen level i, normal, aql 1.5 normal perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel at 100% and aql by quality assurance personnel.The instructions for use (ifu) informs the user: the steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.Aspiration and flushing of the sheath should be performed frequently to help minimize the potential for air embolism.For injecting or aspirating through the sheath, use the sideport only with stopcock.Prior to infusion, remove all air using the sideport.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
GUIDESTAR¿ STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key14679134
Report Number1035166-2022-00070
Device Sequence Number20038262
Product Code DYB
UDI-Device Identifier00885672009496
UDI-Public00885672009496
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberD141101
Device Catalogue NumberD141101
Device Lot NumberC8-19340
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown